JournalsjemsVol. 8, No. 1pp. 123–138

The p-Laplace eigenvalue problem as p goes to infinity in a Finsler metric

  • M. Belloni

    Università di Parma, Italy
  • Bernd Kawohl

    Universität Köln, Germany
  • Petri Juutinen

    University of Jyväskylä, Finland
The p-Laplace eigenvalue problem as p goes to infinity in a Finsler metric cover
Download PDF

Abstract

We consider the pp--Laplacian operator on a domain equipped with a Finsler metric. We recall relevant properties of its first eigenfunction for finite pp and investigate the limit problem as pp\to\infty.

Cite this article

M. Belloni, Bernd Kawohl, Petri Juutinen, The p-Laplace eigenvalue problem as p goes to infinity in a Finsler metric. J. Eur. Math. Soc. 8 (2006), no. 1, pp. 123–138

DOI 10.4171/JEMS/40